# SDR HEEA968552

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3450 · Dependent Position Determining System
- Part: Rnav
- Part number: 066401018
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOTE RNAV ANNUCIATOR LIGHT ALWAYS ILLUMINATED WHEN UNIT IS TURNED ON. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
